MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; HEPATITIS C ANTIBODY ASSAY

ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; HEPATITIS C ANTIBODY ASSAY
Catalog Number 08837058190
Medical Device Problem Codes False Positive Result (1227); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The other e 801 analyzer serial number was not provided.The calibration and qc recovery data provided was within specification.Single false reactive results may occur as the specificity is less than 100%.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.The product performs within specification.No product problem was identified.
 
Event or Problem Description
There was an allegation of questionable elecsys anti-hcv ii results for 2 patient samples on a cobas e 801 analytical unit compared to an abbott analyzer.On (b)(6) 2026, sample 1 had an initial result of 24.7 coi (reactive).On (b)(6) 2026, the sample was repeated on another e 801 analyzer and the result was 25.0 coi (reactive).The sample was also repeated on an abbott analyzer and the result was 0.48 coi (non-reactive).The sample was also sent for confirmatory molecular testing and the result was non-reactive.On (b)(6) 2026, sample 2 had an initial result of 22.9 coi (reactive).On (b)(6) 2026, the sample was repeated and the result was 25.4 coi (reactive).The sample was also repeated on an abbott analyzer and the result was 0.91 coi (non-reactive).The sample was also sent for confirmatory molecular testing and the result was non-reactive.

Brand Name
ELECSYS ANTI-HCV II
Common Device Name
HEPATITIS C ANTIBODY ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25488127
Report Number1823260-2026-02338
Device Sequence Number21431327
Product Code MZO
UDI-Device Identifier07613336166994
UDI-Public07613336166994
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K221693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08837058190
Device Lot Number913968
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown